Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Frequent urination, urine leakage, sweating at night, eye pain. Stopped amyltriptine. Treatment?

I was on 10/20mg amyltriptiline for what i thought was my back pain but also I have Migraine over one eye. I had facet joint injections Sat 19th and felt really good, so stopped amyltriptine. Since I have suddenly started to want to pass urine/ leaking and unable to hold it and sweating at night. I also have a eye type pain /Migraine this am. I am assuming its withdrawal
Asked On : Sun, 27 Jan 2013
Answers:  1 Views:  110
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Diabetologist 's  Response
You can not sudden stop amytriptiline ,why was it started .may be its a withdrawal .visit your doctor who start amytriptiline .share your problem with him .you will feel better .wishing you good health .
Answered: Tue, 9 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor